Ok, I'm sure this has been asked and all, prolly alot of times and I did try to search, but I'm feeling not well and kinda just want some answers. I just started taking birth control pills yesterday. I took my second one about...45 minutes ago i'd say. well, all day today i've had abnormally heavy bleeding (we're talking like...these weird clumps...sorry if thats a little graphic) which has happened before, but this is a little extensive even for me...and also...i've been really really irritable almost all day (and it didn't help when my b/f decided not to call me and go to his friends house for a few hours...and then i was gunna be late for curfew and the car infront of me was driving like...10...grrrr..*ahem* sorry...) ANYWAYS, i was just wondering if these could be the side effects from the pill already, and if they are somewhat normal, or if they have nothing to do with the pill and i'm just a blood squirting freak with mood swings. ok so thanx, answers as soon as possible would be nice.
Posts: 122 | Registered: Aug 2002
| IP: Logged |
They could have something to do with the pills. Did you get a little packet of information with them? You might want to read over it because it usually tells you about the side effects and such.
But if this continues, you might want to see the doctor who prescribed them to you.
------------------ Why does a rose represent love, when a rose always dies??
Friends are like condoms, they help out when things get hard.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.